Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Measurable Darboux functions


Authors: J. B. Brown, P. Humke and M. Laczkovich
Journal: Proc. Amer. Math. Soc. 102 (1988), 603-610
MSC: Primary 26A21
DOI: https://doi.org/10.1090/S0002-9939-1988-0928988-5
Erratum: Proc. Amer. Math. Soc. 107 (1989), 1147.
MathSciNet review: 928988
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate how certain Darboux-like properties of real functions (including connectivity, almost continuity, and peripheral continuity) are related to each other within certain measurability classes (including the classes of Lebesgue measureable, Borel, and Baire-$ 1$ functions).


References [Enhancements On Off] (What's this?)

  • [1] J. B. Brown, Almost continuous Darboux functions and Reed's pointwise convergence criteria, Fund. Math. 86 (1974), 1-7. MR 0352358 (50:4845)
  • [2] J. B. Brown and K. Prikry, Variations on Lusin's theorem, Trans. Amer. Math. Soc. 302 (1987), 77-86. MR 887497 (88e:26003)
  • [3] A. M. Bruckner, Differentiation of real functions, Lecture Notes in Math., vol. 659, Springer-Verlag, Berlin, Heidelberg and New York, 1978. MR 507448 (80h:26002)
  • [4] J. L. Cornette, Connectivity functions and images on Peano continuua, Fund. Math. 58 (1966), 183-192. MR 0198442 (33:6600)
  • [5] H. Federer, Geometric measure theory, Springer-Verlag, New York, 1969. MR 0257325 (41:1976)
  • [6] R. Gibson and F. Roush, The Cantor intermediate value property, Topology Proc. 7 (1982), 55-62. MR 696620 (84d:26004)
  • [7] -, Concerning the extension of connectivity functions, Topology Proc. (to appear). MR 851202 (87h:54026)
  • [8] -, Connectivity functions with a perfect road, Real Anal. Exchange 11 (1985-86), 260-264. MR 828496 (87e:26015)
  • [9] M. R. Hagan, Equivalence of connectivity maps and peripherally continuous transformations, Proc. Amer. Math. Soc. 17 (1966), 175-177. MR 0195063 (33:3268)
  • [10] O. H. Hamilton, Fixed points for certain noncontinuous transformations, Proc. Amer. Math. Soc. 8 (1957), 750-756. MR 0087095 (19:301b)
  • [11] F. B. Jones and E. S. Thomas, Jr., Connected $ {G_\delta }$-graphs, Duke Math. J. 33 (1966), 341-345. MR 0192477 (33:702)
  • [12] B. Knaster and C. Kuratowski, Sur quelques proprietes topologiques des fonctions derivees, Rend. Circ. Mat. Palermo 49 (1925), 382-386.
  • [13] C. Kuratowski and W. Sierpinski, Les fonctions de classe I et les ensembles connexes punctiformes, Fund. Math. 3 (1922), 303-313.
  • [14] I. Maximoff, Sur la transformation continue de fonctions, Bull. Soc. Phys. Math. Kazan (3) 12 (1940), 9-41. MR 0015454 (7:420g)
  • [15] D. Preiss, Maximoff's theorem, Real Anal. Exchange 5 (1979-80), 92-104. MR 557966 (80m:26007)
  • [16] C. S. Reed, Pointwise limits of sequences of functions, Fund. Math. 67 (1970), 183-193. MR 0259035 (41:3677)
  • [17] J. H. Roberts, Zero-dimensional sets blocking connectivity functions, Fund. Math. 57 (1965), 173-179. MR 0195065 (33:3270)
  • [18] J. Stallings, Fixed point theorems for connectivity maps, Fund. Math. 47 (1959), 249-263. MR 0117710 (22:8485)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A21

Retrieve articles in all journals with MSC: 26A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928988-5
Keywords: Darboux, connectivity, Baire's first class
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society